Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feeling lightheaded, have swollen foot and numbness in arms. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
I am lightheaded, have a swollen right foot and numbness in my right arm
Posted Sat, 5 Oct 2013 in General Health
 
 
Answered by Dr. Lohit K 2 hours later
Brief Answer:
Want more information and few tests for management

Detailed Answer:
Hi Thanks for using XXXXXXX

These 3 symptoms may be due to different causes or due to any problem in CNS.

I want some more information to diagnose your problem.

1. What is your Blood pressure. If any variation, this should be treated first using medications and life style modification.

I will be little concerned if there is any symptom like of severe head ache, vomiting, blurring of vision, unilateral muscular weekness. These symptoms may point us to evaluate for any CNS problem.

2. Any swelling, change in color or injury in right leg. Look for any swelling in inguinal region also. Since unilateral swelling, this points towards any local problem.

3. Also look for your blood glucose levels and RFT. If any variation in glucose level you may have all these symptoms also.

So I advice you to get evaluated once by your board certified physician to find out the cause.

For time being I advice you to have good nutritious diet, regular exercises, glucose and BP monitoring. You can have neuroprotective drug like Pregabalin and arm and local exercise help to reduce swelling.

Hope this answered your query. Feel free to ask if any related query.
Wish you good health.

Regards
Above answer was peer-reviewed by
 
Follow-up: Feeling lightheaded, have swollen foot and numbness in arms. Cause? 20 minutes later
Thank you
 
 
Answered by Dr. Lohit K 27 minutes later
Brief Answer:
wish you faster recovery

Detailed Answer:
Hi. We wish you faster recovery and good health.

Take care.
regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor